# SDR REXA2014041000369

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 26,058 hours, 22,892 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS AT ROW 8 INOPERATIVE.  R & R FAULTY CONNECTOR FOR EMERGENCY FLOOR LIGHTS AT ROW 8. EMERGENCY LIGHTS TESTED GOOD IAW AMM 33-51-01.
